# SDR DALA13003103213

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN SEAT TRACK BETWEEN FR 20 TO FR 21 Y-765 UPPER CROWN HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. BLENDED AREA MEASURES L=3.330"W=.380"D=.037"ORG MAT .125".  FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-15, FIG 101.  R & R FLOORBEAM Y-765 FROM FR 12-24 IAW SRM 51-42-11.
